Title

The exact solution of generalized Dicke models via Susskind–Glogower operators

Author

BLAS MANUEL RODRIGUEZ LARA

Héctor Manuel Moya Cessa

Access level

Open Access

Summary or description

We show a right unitary transformation approach based on Susskind– Glogower operators that diagonalizes a generalized Dicke Hamiltonian in the field basis and delivers a tridiagonal Hamiltonian in the Dicke basis. This tridiagonal Hamiltonian is diagonalized by a set of orthogonal polynomials satisfying a three-term recurrence relation. Our result is used to deliver a closed form, analytic time evolution for the case of a Jaynes–Cummings–Kerr model and to study the time evolution of the population inversion, reduced field entropy, and Husimi’s Q-function of the field for ensembles of interacting two-level systems under a Dicke–Kerr model.

Publisher

Journal of Physics A: Mathematical and Theoretical

Publish date

February 12, 2013

Publication type

Article

Publication version

Accepted Version

Format

application/pdf

Language

English

Audience

Students

Researchers

General public

Citation suggestion

Rodríguez-Lara, B. M. and Moya-Cessa, H. M., (2013). The exact solution of generalized Dicke models via Susskind–Glogower operators, Journal of Physics A: Mathematical and Theoretical, Vol. 46(9):1-12

Source repository

Repositorio Institucional del INAOE

Downloads

26

Comments



You need to sign in or sign up to comment.